Alert archive / Oregon / Wind Advisories in 2012
Wind Advisory 15, NWS Pendleton, OR
NWS Pendleton, OR issued this wind advisory at Mar 19, 2012, 3:24 PM PDT for 4 counties in Oregon. It took effect at Mar 20, 2012, 12:00 AM PDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Mar 19, 2012, 3:24 PM PDT (22:24 UTC)
- In effect from
- Mar 20, 2012, 12:00 AM PDT
- Expired
- Mar 20, 2012, 11:00 AM PDT
- In force
- 11 hr
- Issued by
- NWS Pendleton, OR
Counties Deschutes County, OR, Jefferson County, OR, Union County, OR, Wasco County, OR
The radar
The Pendleton radar (KPDT), 160 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Salem/Mcnary, OR (KSLE), launched 12:00Z, 10.4 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 907 m above ground
- 0-6 km bulk shear
- 80 kt
- 0-1 km storm-relative helicity
- 169 m²/s²
- 0-3 km storm-relative helicity
- 349 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
691 WWUS76 KPDT 192224 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 324 PM PDT MON MAR 19 2012 ...VERY WINDY CONDITIONS FOR PARTS OF INTERIOR OREGON AND WASHINGTON TONIGHT AND TUESDAY... .A TIGHT SURFACE PRESSURE GRADIENT AND STRONG WINDS ALOFT WILL RESULT IN VERY WINDY CONDITIONS FOR PARTS OF THE REGION TONIGHT AND TUESDAY. ORZ509-200630- /O.NEW.KPDT.WI.Y.0015.120320T0700Z-120321T0000Z/ EAST SLOPES OF THE OREGON CASCADES- INCLUDING THE CITIES OF...BEND...LA PINE...SUNRIVER 324 PM PDT MON MAR 19 2012 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM PDT TUESDAY. * TIMING: WINDS WILL INCREASE TOWARD MIDNIGHT AND CONTINUE THROUGH TUESDAY...BEFORE DIMINISHING TUESDAY EVENING. * WINDS: SOUTH TO SOUTHWEST WINDS OF 20 TO 35 MPH ARE EXPECTED WITH GUSTS TO 50 MPH. * IMPACTS: WINDS MAY DOWN SMALL TREE LIMBS...AND CAUSE LOOSE OBJECTS TO BECOME AIRBORNE. DRIVING MAY BE DIFFICULT... ESPECIALLY WHERE CROSS WINDS ARE EXPERIENCED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$ ORZ049-200630- /O.NEW.KPDT.WI.Y.0015.120320T0700Z-120320T1800Z/ GRANDE RONDE VALLEY- 324 PM PDT MON MAR 19 2012 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM PDT TUESDAY FOR LADD AND PYLES CANYONS... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY FOR LADD AND PYLES CANYONS...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM PDT TUESDAY. * TIMING: WINDS WILL INCREASE TOWARD MIDNIGHT THEN BECOME VERY WINDY THROUGH LATE MORNING TUESDAY BEFORE DIMINISHING TUESDAY AFTERNOON. * WINDS: SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS TO 50 MPH ARE ANTICIPATED. * IMPACTS: WINDS MAY DOWN SMALL TREE LIMBS...AND CAUSE LOOSE OBJECTS TO BECOME AIRBORNE. DRIVING MAY BE DIFFICULT... ESPECIALLY WHERE CROSS WINDS ARE EXPERIENCED. PEOPLE DRIVING ALONG INTERSTATE 84 SHOULD EXERCISE EXTREME CAUTION...AND EXPECT SUDDEN CHANGES IN WIND SPEED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
4 follow-up statements
811 WWUS76 KPDT 200529 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 1029 PM PDT MON MAR 19 2012 ...VERY WINDY CONDITIONS FOR PARTS OF INTERIOR OREGON AND WASHINGTON TONIGHT AND TUESDAY... .A TIGHT SURFACE PRESSURE GRADIENT AND STRONG WINDS ALOFT WILL RESULT IN VERY WINDY CONDITIONS FOR PARTS OF THE REGION TONIGHT AND TUESDAY. ORZ509-201300- /O.CON.KPDT.WI.Y.0015.120320T0700Z-120321T0000Z/ EAST SLOPES OF THE OREGON CASCADES- INCLUDING THE CITIES OF...BEND...LA PINE...SUNRIVER 1029 PM PDT MON MAR 19 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT TUESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT TUESDAY. * TIMING: WINDS WILL INCREASE TOWARD MIDNIGHT AND CONTINUE THROUGH TUESDAY...BEFORE DIMINISHING TUESDAY EVENING. * WINDS: SOUTH TO SOUTHWEST WINDS OF 20 TO 35 MPH ARE EXPECTED WITH GUSTS TO 50 MPH. * IMPACTS: WINDS MAY DOWN SMALL TREE LIMBS...AND CAUSE LOOSE OBJECTS TO BECOME AIRBORNE. DRIVING MAY BE DIFFICULT... ESPECIALLY WHERE CROSS WINDS ARE EXPERIENCED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$ ORZ049-201300- /O.CON.KPDT.WI.Y.0015.120320T0700Z-120320T1800Z/ GRANDE RONDE VALLEY- 1029 PM PDT MON MAR 19 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT TUESDAY FOR LADD AND PYLES CANYONS... A WIND ADVISORY FOR LADD AND PYLES CANYONS REMAINS IN EFFECT UNTIL 11 AM PDT TUESDAY. * TIMING: WINDS WILL INCREASE TOWARD MIDNIGHT THEN BECOME VERY WINDY THROUGH LATE MORNING TUESDAY BEFORE DIMINISHING TUESDAY AFTERNOON. * WINDS: SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS TO 50 MPH ARE ANTICIPATED. * IMPACTS: WINDS MAY DOWN SMALL TREE LIMBS...AND CAUSE LOOSE OBJECTS TO BECOME AIRBORNE. DRIVING MAY BE DIFFICULT... ESPECIALLY WHERE CROSS WINDS ARE EXPERIENCED. PEOPLE DRIVING ALONG INTERSTATE 84 SHOULD EXERCISE EXTREME CAUTION...AND EXPECT SUDDEN CHANGES IN WIND SPEED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
678 WWUS76 KPDT 201059 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 359 AM PDT TUE MAR 20 2012 ...VERY WINDY CONDITIONS FOR PARTS OF INTERIOR OREGON AND WASHINGTON TODAY... .A TIGHT SURFACE PRESSURE GRADIENT AND STRONG WINDS ALOFT WILL RESULT IN VERY WINDY CONDITIONS FOR PARTS OF THE REGION TODAY. ORZ509-201800- /O.CON.KPDT.WI.Y.0015.000000T0000Z-120321T0000Z/ EAST SLOPES OF THE OREGON CASCADES- INCLUDING THE CITIES OF...BEND...LA PINE...SUNRIVER 359 AM PDT TUE MAR 20 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. * TIMING: WINDS WILL INCREASE AND CONTINUE THROUGH TODAY...BEFORE DIMINISHING BY THIS EVENING. * WINDS: SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH ARE EXPECTED WITH GUSTS TO 50 MPH. * IMPACTS: WINDS MAY DOWN SMALL TREE LIMBS...AND CAUSE LOOSE OBJECTS TO BECOME AIRBORNE. DRIVING MAY BE DIFFICULT... ESPECIALLY WHERE CROSS WINDS ARE EXPERIENCED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$ ORZ049-201800- /O.CON.KPDT.WI.Y.0015.000000T0000Z-120320T1800Z/ GRANDE RONDE VALLEY- 359 AM PDT TUE MAR 20 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING FOR LADD AND PYLES CANYONS... A WIND ADVISORY FOR LADD AND PYLES CANYONS REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING. * TIMING: WINDS WILL INCREASE AND BECOME VERY WINDY THROUGH LATE THIS MORNING BEFORE DIMINISHING THIS AFTERNOON. * WINDS: SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS TO 50 MPH ARE ANTICIPATED. * IMPACTS: WINDS MAY DOWN SMALL TREE LIMBS...AND CAUSE LOOSE OBJECTS TO BECOME AIRBORNE. DRIVING MAY BE DIFFICULT... ESPECIALLY WHERE CROSS WINDS ARE EXPERIENCED. PEOPLE DRIVING ALONG INTERSTATE 84 SHOULD EXERCISE EXTREME CAUTION...AND EXPECT SUDDEN CHANGES IN WIND SPEED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
707 WWUS76 KPDT 201449 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 749 AM PDT TUE MAR 20 2012 ...VERY WINDY CONDITIONS FOR PARTS OF INTERIOR OREGON AND WASHINGTON TODAY... .A TIGHT SURFACE PRESSURE GRADIENT AND STRONG WINDS ALOFT WILL RESULT IN VERY WINDY CONDITIONS FOR PARTS OF THE REGION TODAY. ORZ509-201600- /O.CAN.KPDT.WI.Y.0015.000000T0000Z-120321T0000Z/ EAST SLOPES OF THE OREGON CASCADES- INCLUDING THE CITIES OF...BEND...LA PINE...SUNRIVER 749 AM PDT TUE MAR 20 2012 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DIMINISHED BELOW ADVISORY LEVELS BUT STILL EXPECT SOUTHWEST WINDS OF 15 TO 30 MPH TODAY WITH HIGHER GUSTS AT TIMES. $$ ORZ049-201800- /O.CON.KPDT.WI.Y.0015.000000T0000Z-120320T1800Z/ GRANDE RONDE VALLEY- 749 AM PDT TUE MAR 20 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING FOR LADD AND PYLES CANYONS... A WIND ADVISORY FOR LADD AND PYLES CANYONS REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING. * TIMING: VERY WINDY CONDITIONS ARE EXPECTED THROUGH THIS MORNING BEFORE DIMINISHING THIS AFTERNOON. * WINDS: SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS TO 50 MPH ARE ANTICIPATED. * IMPACTS: WINDS MAY DOWN SMALL TREE LIMBS...AND CAUSE LOOSE OBJECTS TO BECOME AIRBORNE. DRIVING MAY BE DIFFICULT... ESPECIALLY WHERE CROSS WINDS ARE EXPERIENCED. PEOPLE DRIVING ALONG INTERSTATE 84 SHOULD EXERCISE EXTREME CAUTION...AND EXPECT SUDDEN CHANGES IN WIND SPEED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
832 WWUS76 KPDT 201748 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 1048 AM PDT TUE MAR 20 2012 ORZ049-201900- /O.EXP.KPDT.WI.Y.0015.000000T0000Z-120320T1800Z/ GRANDE RONDE VALLEY- 1048 AM PDT TUE MAR 20 2012 ...WIND ADVISORY WILL EXPIRE AT 11 AM PDT THIS MORNING FOR LADD AND PYLES CANYONS... THE WIND ADVISORY FOR LADD AND PYLES CANYONS WILL EXPIRE AT 11 AM PDT THIS MORNING. SOUTH WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS ARE STILL EXPECTED THROUGH THE AFTERNOON BUT THE THREAT FOR MUCH STRONGER WINDS HAS DIMINISHED. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at Mar 19, 3:00 PM PDT, 24 minutes earlier.
Area forecast discussion, Mar 19, 3:00 PM PDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PENDLETON OR
300 PM PDT MON MAR 19 2012
.SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT...A STRONG AND MOIST
WARM FRONT WILL MOVE THROUGH THE REGION TONIGHT THROUGH TUESDAY.
THIS SYSTEM WILL CAUSE SNOW LEVELS TO RISE SOME DURING THE NEXT 24
HOURS, THEN THE LEVELS WILL REMAIN STEADY AT THOSE HEIGHTS TUESDAY
NIGHT. THE EXCEPTION WILL BE OVER OUR SOUTH CENTRAL WASHINGTON ZONES
WHERE THE LEVELS WILL LOWER TUESDAY NIGHT. THE MAIN PRECIP SHIELD
WILL MOVE ACROSS THE REGION FROM AROUND MIDNIGHT THROUGH TUESDAY
MORNING. MOUNTAIN LOCATIONS WILL SEE SNOW, WHILE LOWER ELEVATIONS
AREAS WILL SEE RAIN OR SNOW CHANGING TO RAIN. UPSLOPE EAST FLOW
AHEAD OF THE WARM FRONT WILL ENHANCE PRECIP INTO THE WASHINGTON
CASCADE EAST SLOPES AND THE KITTITAS VALLEY AND EXPECT ADVISORY
LEVEL SNOWS THERE LATE TONIGHT INTO TUESDAY MORNING. SNOW LEVELS
ALONG THE OREGON CASCADE EAST SLOPES MAY RISE QUICK ENOUGH TO LIMIT
SNOW ACCUMULATIONS THERE, BUT THIS AREA WILL HAVE TO BE WATCHED THIS
EVENING FOR CHANGES. ACCUMULATING SNOWS OVER THE BLUE MOUNTAINS,
WALLOWA COUNTY AND THE GRANDE RONDE VALLEY WILL BEGIN TOWARDS
DAYBREAK TUESDAY. THE GRANDE RONDE VALLEY AND WALLOWA COUNTY WILL BE
WIND TUESDAY AND BLOWING SNOW IS EXPECTED. WINDS IN THE SOUTH END OF
THE GRANDE RONDE VALLEY WILL REACH ADVISORY LEVELS. SNOW AMOUNTS IN
THE NORTHERN BLUE MOUNTAINS WILL REACH UPWARDS OF 10 OR MORE INCHES
ABOVE 5000 FEET TUESDAY THROUGH TUESDAY NIGHT DUE TO UPSLOPE SNOWS
PERSISTING BEHIND THE WARM FRONT. THE SOUTHERN BLUE MOUNTAINS WILL
NOT SEE MUCH OF THIS UPSLOPE AFFECT SNOW TUESDAY NIGHT. WINDS ALONG
THE EAST SLOPES OF THE OREGON CASCADES WILL BE WINDY WITH THE
POTENTIAL FOR STRONG GUSTS UP TO 50 MPH. 90
.LONG TERM...WEDNESDAY THROUGH SATURDAY. FLOW WILL BE SHIFTING
SOUTHWEST ACROSS THE REGION WITH A RIDGE BUILDING IN AHEAD OF NEXT
LOW THAT IS FORECAST TO MOVE INTO GULF OF ALASKA. THIS LOW IS
FORECAST TO REMAIN OFFSHORE THROUGH THE MIDDLE PART OF THE FORECAST
PERIOD. THIS WILL ALLOW A MORE SOUTHERLY FLOW TO SET UP WITH THE LOW
OUT NEAR 130W. THERE CONTINUES TO BE SOME CHANCE OF SHOWERS AS
SEVERAL WEAK PIECES OF ENERGY RIDE NORTH ALONG THE BACKSIDE OF THE
RIDGE WITH THE BEST CHANCES OVER THE MOUNTAINS. TEMPERATURES WILL
REMAIN SLIGHTLY BELOW NORMAL. 93
SUNDAY AND MONDAY. MODELS TAKE THE OFFSHORE UPPER LOW AND MOVE IT
ACROSS THE REGION SUNDAY INTO MONDAY. THIS WILL KEEP SKIES MOSTLY
CLOUDY WITH PERIODS OF RAIN AND MOUNTAIN SNOW. HIGH TEMPERATURES
SHOULD BE A LITTLE BELOW WHAT GUIDANCE IS SUGGESTING AS THEY ARE
SHADING TOWARD CLIMO AND THIS PATTERN OF A COLD UPPER LEVEL SYSTEM
OVER THE AREA WOULD NOT SUPPORT THAT. 94
&&
.AVIATION...00Z TAFS...A WARM FRONT WILL BE MOVING THROUGH THE
REGION WITH RAIN MOVING INTO THE AREA AFTER 20/06Z WHICH COULD DROP
CONDITIONS TO MVFR/IFR. THE LOWER CEILINGS AND WINDS WILL SPREAD
ACROSS REGION TO KPDT...KALW AND KPSC BY 09Z WITH THE MVFR DUE TO
CEILINGS LASTING THROUGH 20Z TUESDAY. WINDS WILL INCREASE TO 10-20
KTS AREAWIDE THIS AFTERNOON AND AFTER BRIEFING DECREASING TONIGHT
THEY WILL BE INCREASING TO 20 TO 25 KTS AFTER 18Z ON TUESDAY. 93
&&
.PRELIMINARY POINT TEMPS/POPS...
PDT 35 54 38 54 / 60 80 50 60
ALW 39 54 41 52 / 50 80 60 70
PSC 40 58 40 51 / 60 60 40 60
YKM 31 54 32 48 / 80 40 30 60
HRI 37 58 38 53 / 60 60 40 60
ELN 30 50 32 48 / 80 50 40 60
RDM 33 53 34 58 / 80 70 40 40
LGD 33 47 37 55 / 50 80 50 50
GCD 30 50 34 56 / 70 80 50 20
DLS 35 54 38 50 / 80 50 40 60
&&
.PDT WATCHES/WARNINGS/ADVISORIES...
OR...WINTER STORM WARNING FROM 5 AM TUESDAY TO 5 AM PDT WEDNESDAY
ABOVE 4000 FEET FOR THE ORZ502.
WINTER WEATHER ADVISORY FROM 5 AM TUESDAY TO 5 AM PDT WEDNESDAY
ABOVE 4000 FEET FOR THE ORZ503.
WINTER WEATHER ADVISORY FROM 5 AM TO 11 AM PDT TUESDAY ORZ049.
WIND ADVISORY FROM MIDNIGHT TONIGHT TO 11 AM PDT TUESDAY FOR
LADD AND PYLES CANYONS IN THE ORZ049.
WIND ADVISORY FROM MIDNIGHT TONIGHT TO 5 PM PDT TUESDAY ORZ509.
WINTER WEATHER ADVISORY FROM 5 AM TO 5 PM PDT TUESDAY ABOVE 3500
FEET FOR THE ORZ050.
WA...WINTER WEATHER ADVISORY FROM 8 PM THIS EVENING TO 8 PM PDT
TUESDAY ABOVE 2000 FEET FOR THE WAZ520.
WINTER STORM WARNING FROM 5 AM TUESDAY TO 5 AM PDT WEDNESDAY
ABOVE 4000 FEET FOR THE WAZ030.
WINTER WEATHER ADVISORY FROM 11 PM THIS EVENING TO 11 AM PDT
TUESDAY WAZ026.
&&
THREAT INDEX
TUESDAY : RED
WEDNESDAY : GREEN
THURSDAY : GREEN
GREEN: NONE OR LIMITED NEED FOR WATCHES, WARNINGS, OR ADVISORIES.
YELLOW: A FEW WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
RED: NUMEROUS WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON
90/93/94/93Hazardous weather outlook, Mar 19, 5:35 AM PDT, 9 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PENDLETON OR 535 AM PDT MON MAR 19 2012 ORZ041-042-044-049-050-502-503-505>509-WAZ024-026>030-520-521- 201215- EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON- LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY- NORTHERN BLUE MOUNTAINS OF OREGON- SOUTHERN BLUE MOUNTAINS OF OREGON-JOHN DAY BASIN-OCHOCO- JOHN DAY HIGHLANDS- FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- EAST SLOPES OF THE OREGON CASCADES- EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY- YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- NORTHWEST BLUE MOUNTAINS OF WASHINGTON- EAST SLOPES OF THE WASHINGTON CASCADES-SIMCOE HIGHLANDS- 535 AM PDT MON MAR 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. AN UPPER LEVEL TROUGH WILL MOVE INTO IDAHO THIS MORNING. A FEW SNOW SHOWERS MAY LINGER IN THE MOUNTAINS. TONIGHT ANOTHER FRONTAL SYSTEM WILL APPROACH THE COAST. LIGHT SNOW WILL BEGIN IN THE CASCADES AFTER MIDNIGHT. ACCUMULATIONS UP TO 4 INCHES ARE POSSIBLE NEAR THE CASCADE CREST. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. A SERIES OF WEAK FRONTS WILL KEEP A CHANCE OR VALLEY RAIN AND MOUNTAIN OVER EASTERN WASHINGTON AND OREGON THIS WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS ARE DISPLAYED ON THE WORLD WIDE WEB AT: WWW.WRH.NOAA.GOV/PDT/CURRENTHAZARDS/HWO.HTML ALL LETTERS IN THE ABOVE URL ARE LOWER CASE.
The office that day
Everything else NWS Pendleton, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 3:12 PM PDT | Winter Storm Warning | PDT | Deschutes, Jefferson, Umatilla, Union, Wallowa, Wasco | 66 hr |
| Mar 19, 3:12 PM PDT | Winter Weather Advisory | PDT | Deschutes, Gilliam, Grant, Jefferson, Morrow, Umatilla and 4 more | 66 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.